MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC. ALLEGRO SP; OPHTHALMIC CANNULA

MICROSURGICAL TECHNOLOGY INC. ALLEGRO SP; OPHTHALMIC CANNULA
Model Number ASP-0001
Medical Device Problem Codes Material Frayed (1262); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 04/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is 1 of 4.The dfu for the device instructs the user to inspect the device before use and if damage is present not to use the device and contact the manufacturer.The doctor chose to use the device even though it appeared to be out of specification.
 
Event or Problem Description
The doctor experienced capsule tears using allegro sp ia handpieces.Four separate patients were impacted by 4 different devices.All patients recovered with no intervention required.The procedure was completed as planned.

Brand Name
ALLEGRO SP
Common Device Name
OPHTHALMIC CANNULA
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC.
8415 154th ave ne
redmond 98052
Manufacturer Contact
cecil chrisinger
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key19283295
Report Number3019924-2024-00003
Device Sequence Number15306571
Product Code HMX
UDI-Device Identifier00844685006809
UDI-Public00844685006809
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASP-0001
Device Catalogue NumberASP-0001
Device Lot Number187726
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown